# SDR HNAA2022090700257

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 43,151 hours, 39,433 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Faulted
- Location: 2b
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: D

## Discrepancy

HUNG START OF #2 ENG FOLLOWED BY EXHAUST FUMES.  OIL NOTED DRIPPING FROM #2 LOWER COWLING.  RAN E2 OFF FADEC A WITH NO DEFECTS NOTED. RAN E2 OFF FADEC B WITH HUNG START MULTIPLE TIMES. R/R FADEC 2B IAW AMM 73-22-01NO FIX. NO SIGN OF OIL LEAK DURING E2 ENGINE RUN.CONTINUE T/S DISCREPANCY REF SAME LP SEQ 2.  AIRCRAFT IS CURRENTLY IN WORK. WILL SUPPLY MORE INFO WHEN REPAIRS ARE MADE.
